# SDR AALA20030849

- Difficulty date: August 8, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N1440A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11435
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPGD20543406
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE F/O FRONT WINDOW BEGAN TO ARC FOLLOWED SEVERAL SECONDS LATER WITH OUTER PANE CRACKING IN SPIDER WEB PATTERN.  AIRCRAFT LANDED ATL WITHOUT INCIDENT.  REMOVED AND REPLACED F/O FRONT WINDSHIELD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
